Analytical solutions of time-fractional advection problem

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 6

Abstract

we use variational iteration method (VIM) to solve some nonlinear time-fractional advection problem.Compared to the other method, the VIM is direct and straightforward.

Authors and Affiliations

Huimin Wang

Keywords

Related Articles

Thermal stresses in an infinite body with spherical cavity due to an arbitrary heat flux on its internal boundary surface

In this paper we consider an elastic infinite body with a spherical cavity subjected to a arbitrary heat flux on its internal boundary which is assumed to be traction free. The displacement and thermal stresses are obtai...

Modeling and Simulation of a high sensitivity biosensor in a periodic array of metal nanorod pair by using the finite element method

We numerically investigated the surface plasmon resonances (SPRs) in a periodic array of solid-silver/silver-shell nanorod pair structures for sensing applications by employing a finite-element method. The proposed perio...

A new approach for solving systems of fractional differential equations via natural transform

In this paper, A new method proposed and coined by the authors as the natural variational iteration  transform method(NVITM) is utilized to solve linear and nonlinear systems of fractional differential equations. Th...

Thermosolutal convection in a rotating couple-stress uid

In this paper we study the nonlinear Lyapunov stability of the conduction-diusion solution of a rotating couple-stress uid, in a layer heated and salted from below. After reformulating the perturbation evolution equation...

The solutions Degenerate Elliptic-Parabolic Equations

We prove some a priori estimates of solutions for degenerate elliptic-parabolic equations.

Download PDF file
  • EP ID EP651658
  • DOI 10.24297/jam.v12i6.3830
  • Views 152
  • Downloads 0

How To Cite

Huimin Wang (2016). Analytical solutions of time-fractional advection problem. JOURNAL OF ADVANCES IN MATHEMATICS, 12(6), 6286-6289. https://europub.co.uk/articles/-A-651658